Skip to Main content Skip to Navigation
Journal articles

The Shape of the Polymerization Rate in the Prion Equation

Abstract : We consider a polymerization (fragmentation) model with size-dependent parameters involved in prion proliferation. Using power laws for the different rates of this model, we recover the shape of the polymerization rate using experimental data. The technique used is inspired from an article of Zampieri et al. where the fragmentation dependency on prion strains is investigated. Our improvement is to use power laws for the rates whereas Zampieri et al. used a constant polymerization coefficient and linear fragmentation.
Document type :
Journal articles
Complete list of metadata

Cited literature [30 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00455390
Contributor : Pierre Gabriel Connect in order to contact the contributor
Submitted on : Thursday, February 21, 2013 - 5:20:06 PM
Last modification on : Sunday, June 26, 2022 - 5:25:20 AM
Long-term archiving on: : Sunday, April 2, 2017 - 3:56:13 AM

Files

ShapePolymerizationRate.pdf
Files produced by the author(s)

Identifiers

Citation

Pierre Gabriel. The Shape of the Polymerization Rate in the Prion Equation. Mathematical and Computer Modelling, Elsevier, 2011, Mathematical Methods and Modelling of Biophysical Phenomena, 53 (7-8), pp.1451-1456. ⟨10.1016/j.mcm.2010.03.032⟩. ⟨hal-00455390v2⟩

Share

Metrics

Record views

101

Files downloads

141